# SDR SWAA2021081095278

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS727D+6 LBL18 TO RBL17 WL156. ; / [01] CORROSION FOUND ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS727D+6'' LBL18 TO RBL17;FOUND TO BE OUT OF LIMIT DUE TO NO LIMITS ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9.C.; [02] CORRECTED MEASUREMENTS; [03] VERIFIED FLOOR SUPPORT SPLICE IN ACB BS 727D+6; LBL 18 TO RBL 17; WL 156 IS OUT OF LIMITS DUE TO NO LIMITS ON SRM; PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9. C.; [04] LOCATED AND DRILLED ON FLOOR SUPPORT AT SPLICE AT AFT CARGO BS 727D+6 LBL18 TO RBL 17 WL 156 IAW SRM 51-40-05 AND DWG 146A9401; [05] THE INSTALLATION WILL BE ACCOMPLISHED ON CARD# TTG8Q004AMCD; [06] VERIFIED LOCATE AND DRILL UP OF NEW SPLICE; OK TO INSTALL ON THIS CARD. VERIFIED INSTALLATION WILL NOT BE ACCOMPLISHED ON CARD# TTG8Q004AMCD; SPLICE INSTALLATION MUST BE ADDRESSED ON THIS CARD.; [07] INSTALLED NEW FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS727D+6 LBL18 TO RBL17 WL156 PER BOEING DRAWING#146A7500 REV DATE 7-31-00 REV.LTR T; [08] VERIFIED INSTALL OF NEW FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS727D+6 LBL18 TO RBL17 WL156 PER BOEING DRAWING#146A7500 REV DATE 7-31-00 REV.LTR; [09] VERIFIED ACCOMPLISHMENT OF RII INSTALL STEPS IN STEP 7 PER DWG.; [10] COMPLETE
